# SDR SWAA2023083190722

- Difficulty date: August 17, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 73,077 hours, 43,238 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Vapor Barrier
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 L/H COMPOSITE VAPOR BARRIER CRACKED AT LBL 36 FROM WL 167 TO 178.<[01] CRACK ON L/H B.S. 663 VAPOR BARRIER AT LBL 36 IS BEING REPAIRED ON FAULT TTG8Q00MVZPQ;[02] VERIFIED CORRECTIVE ACTION 1
